Zandril Tab
Marketer
Simpson Brawn Pharma
Composition
Chlorpheniramine Maleate (2mg) + Paracetamol (325mg) + Phenylephrine (5mg)
About Zandril Tab
This medication is a combination of Chlorpheniramine Maleate (antihistamine), Paracetamol (pain reliever and fever reducer), and Phenylephrine (decongestant). It's used to relieve cold and flu symptoms like nasal congestion, runny nose, sneezing, headache, and fever, as well as some allergy symptoms. However, it may cause drowsiness and other side effects. Always follow the recommended dosage, and consult your doctor if you have any underlying health conditions, are pregnant/breastfeeding, or if symptoms persist or worsen.
Last Updated On 14 May. 2025 | 08:02 PM (IST)
Report Error
Was this Product Information helpful?
Some people found this information helpful
User Feedback
Disclaimer
We, at MedCart make a diligent attempt to deliver accurate, expert-drafted and thoroughly reviewed
medicine-related information to our consumers.